Top answers from doctors based on your search:
Disclaimer

januvia dose

A 34-year-old male asked:
Dr. Kamal Singh
21 years experience Internal Medicine
Not effective: Increasing above max dose may not show much benefit but may increase side effects profile of the drug.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 38-year-old male asked:
Dr. Jeffrey Unger
A Verified Doctor answered
A US doctor answered Learn more
Hypoglycemia: Hypoglycemia (glucose less than 70) is never acceptable. Notify your doctor. Your meds may need to be adjusted based on your concomitant meds and oth ... Read More
A 44-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Exam: This may be a side effect of your medications and/or a result of poorly controlled diabetes. Please call your treating physician.
1
1 thank
A 54-year-old male asked:
Dr. Steven Pretorius
Specializes in Legal Medicine
Diabetes: They are two drugs from the same class of anti-diabetic medicine (gliptin DPP-4 inhibitors), essentially brought to the market by different pharmaceut ... Read More
A 54-year-old male asked:
Dr. David Beckmann
Specializes in Family Medicine
Yes: their mechanism of action is the same
A 55-year-old female asked:
Dr. Alan Feldman
41 years experience Endocrinology
Yes: There should be no problem with eating grapefruit while on januvia (sitagliptin). Other meds like some statins, some antibiotics, some heart meds, and ... Read More
A 34-year-old male asked:
Dr. Marsha Davis
28 years experience Internal Medicine
Well: Does it control your blood sugars? Does it make you feel bad after you take it? If your blood sugars are controlled and you are doing you part to foll ... Read More
A 49-year-old member asked:
Dr. Stanley Schwartz
52 years experience Endocrinology
Best in am: before breakfast as its greatest benefit is reducing sugars after eating
A 47-year-old member asked:
Dr. David Sneid
41 years experience Endocrinology
Morning: So you don't forget it and it works during the portion of the day when you take in your food.
2
2 thanks
A 40-year-old member asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Januvia (sitagliptin): Meds for control of diabetes very infrequently "cause" weight gain. The weight gain is more related to diet and exercise. Are your blood sugars stayi ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month